MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MINI STRAIGHT FORWARD TELESCOPE 0°,1.1MM

KARL STORZ SE & CO. KG MINI STRAIGHT FORWARD TELESCOPE 0°,1.1MM
Model Number 11573A
Medical Device Problem Codes Break (1069); Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the optic was foggy.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Correction made to section d4.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: during the analysis of the causes of the optics, a break in the image guide was detected, which negatively affects the image quality.The customer's information can therefore be confirmed.It was determined that the image guides were mechanically damaged.The damage is not due to a manufacturing/production defect.It is possible that the image guides were mechanically damaged during clinical use/clinical reprocessing.In the ifu v5.0 - 11/2017 96126012d for the optics, we expressly point out the correct handling and reprocessing due to the delicacy and sensitivity of the product to prevent damage to the optics and its individual components.No further measures will be taken.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.This event is filed under internal complaint id (b)(4).

Brand Name
MINI STRAIGHT FORWARD TELESCOPE 0°,1.1MM
Common Device Name
MINI STRAIGHT FORWARD TELESCOPE 0°,1.1MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22070996
Report Number9610617-2025-00907
Device Sequence Number18466923
Product Code GCJ
UDI-Device Identifier04048551051597
UDI-Public04048551051597
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K012527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11573A
Device Catalogue Number11573A
Device Lot Number4093377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by ManufacturerNot provided
09/15/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/03/2025
09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown